Thread: Vit C causing this?
01-20-2006, 12:18 AM #1
Vit C causing this?
Wasnt sure where to post this but this is where I got the idea. Ever since I have been taking the Vit C powder at 5g a day, my urine has been a glowy color almost. Its like bright yellow almost light green? I know its not from not drinking enough water because it was clear before I took the Vit C today, for example. I also take a B vitamin twice a day. Is Vitamin C the culprit?
01-20-2006, 12:29 AM #2
mine is like florecent. but i take a lot of vitamines. vita C will do that no matter how much water you drink. usually means too much at one time and the body doesnt need that much. i dont think it will cause any harm tho.
01-20-2006, 12:47 AM #3
I remember today or yesterday..I think it was your thread right? Its probably a few below this thread im just forgetful. You think 5g at one time is too much?
01-20-2006, 12:55 AM #4Originally Posted by chest6
01-20-2006, 12:57 AM #5
Sounds good, I'll split it up from now on
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)